# SDR DALA2015100105898

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 38,641 hours, 16,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXIT ID SIGN LENS COVER MISSING.  R & R EXIT IDENT SIGN IAW AMM 33-51-10. OPS CKD GOOD, OK FOR SERVICE.
